# SDR QR9R20201215002

- Difficulty date: December 15, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 1572378
- System (JASC): 6220 · Main Rotor Head
- Part: Washer
- Part number: 1051310417
- Condition: Cracked
- Location: M/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M/R HEAD REMOVAL, MAINTENANCE FOUND 6 OUT OF 12 M/R HEAD MOUNT SPECIAL WASHERS CRACKED ON INNER RADIUS.
